MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD M UNI BRNG B5 RM/LL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD M UNI BRNG B5 RM/LL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record (dhr) was reviewed and no discrepancies related to the reported event were found.Medical records were provided and reviewed by a health care professional.Review found patient presented with tibial plateau fracture and was then instructed to be non-weight bearing.The patient did not comply and was then admitted for a revision surgery.During the revision procedure there were small bone fragments when tibia and medial components were removed.No complications noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient underwent an initial right partial knee arthroplasty performed.Subsequently, the patient underwent a revision approximately 2 weeks post-op due to tibial plateau fracture.The patient completed the study due to device removal.Converted to total knee arthroplasty without complications.

Brand Name
VANGUARD M UNI BRNG B5 RM/LL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12352820
Report Number0001825034-2021-02476
Device Sequence Number16955345
Product Code HRY
UDI-Device Identifier00880304180642
UDI-Public(01)00880304180642(17)240807(10)924230
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K042093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2024
Device Model NumberN/A
Device Catalogue NumberUS154703
Device Lot Number924230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;